# SDR CA141114004

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697071003
- Condition: Cracked
- Location: Propeller
- Part time: 2,026 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, A CRACK WAS FOUND IN THE TRAILING EDGE OF THE NR 6 BLADE OF THE NR 2 PROPELLER. THE PROPELLER BLADE WAS REPLACED AND THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE. THE VISIBLE CRACK IS APPROX. 1/2 INCH IN LENGTH AND IS LOCATED APPROX. 17 INCHES FROM THE BASE.
